Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 233, NWS St. Louis, MO

July 25, 2008Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 25, 2008, 11:35 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Jul 28, 2008, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 25, 2008, 11:35 AM CDT (16:35 UTC)
In effect from
Jul 28, 2008, 1:00 PM CDT
Expired
Jul 26, 2008, 11:26 AM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 251635
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 AM CDT FRI JUL 25 2008


...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


.THIS FLOOD WARNING IS BASED ON ISOLATED 3 TO 5 INCHES OF RAIN IN THE
PAST 24 HOURS AND 0.7 IN THE NEXT 24 HOURS..

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC027-151-261635-
/O.NEW.KLSX.FL.W.0231.080727T0636Z-000000T0000Z/
/CMSM7.1.ER.080727T0636Z.080728T0600Z.000000T0000Z.NO/
1135 AM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER NEAR CHAMOIS.
* UNTIL THE WARNING IS CANCELLED.
* AT 7 AM FRIDAY THE STAGE WAS 11.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET BY MONDAY MORNING.


$$

MOC073-139-261634-
/O.NEW.KLSX.FL.W.0232.080727T0224Z-000000T0000Z/
/GSCM7.1.ER.080727T0224Z.080728T1800Z.000000T0000Z.NO/
1135 AM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* UNTIL THE WARNING IS CANCELLED.
* AT 7 AM FRIDAY THE STAGE WAS ESTIMATED AT 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.0 FEET MONDAY EARLY 
  AFTERNOON.


$$

MOC073-139-261634-
/O.NEW.KLSX.FL.W.0233.080727T1708Z-080802T0000Z/
/HRNM7.1.ER.080727T1708Z.080728T1200Z.080801T0000Z.NO/
1135 AM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT HERMANN.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM FRIDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 22.4 FEET BY MONDAY EARLY 
  AFTERNOON. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/26  07/27  07/28  07/29  07/30

MISSOURI RIVER
  CHAMOIS          17   11.5      13.4   17.9   19.5   19.0   19.0
  GASCONADE        22  E18.0      19.5   23.3   24.9   24.8   24.6
  HERMANN          21   15.1      16.4   20.4   22.4   22.2   22.0
3 follow-up statements
000 
WGUS83 KLSX 252017
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT FRI JUL 25 2008

...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER IN MISSOURI...


  NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES 

  AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

  AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL OVER NORTH
CENTRAL AND NORTHEASTERN MISSOURI WITH AMOUNTS RANGING FROM 5 TO 10
INCHES OF PRECIPITATION THE PAST 48 HOURS AND AROUND 0.5 INCHES
FORECAST IN THE NEXT 12 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-262017-
/O.EXT.KLSX.FL.W.0231.080727T1500Z-000000T0000Z/
/CMSM7.1.ER.080727T1500Z.080728T1200Z.000000T0000Z.NO/
317 PM CDT FRI JUL 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 1 PM FRIDAY THE STAGE WAS 11.6 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY 
  MORNING AND CREST NEAR 18.3 FEET MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE...LOW LYING BOTTOM LANDS BEGIN 
  TO FLOOD.

$$

MOC073-139-262016-
/O.EXT.KLSX.FL.W.0232.080727T0600Z-000000T0000Z/
/GSCM7.1.ER.080727T0600Z.080728T1200Z.000000T0000Z.NO/
317 PM CDT FRI JUL 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* FROM SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 1 PM FRIDAY THE STAGE WAS 17.9 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY 
  MORNING AND CREST NEAR 24.0 FEET BY MONDAY.
* IMPACT...AT 22.0 FEET...FLOOD STAGE...MINOR FLOODING BEGINS.

$$

MOC073-139-262016-
/O.EXT.KLSX.FL.W.0233.080728T0600Z-080731T1800Z/
/HRNM7.1.ER.080728T0600Z.080728T1800Z.080730T1800Z.NO/
317 PM CDT FRI JUL 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* FROM SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 2:45 PM FRIDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY 
  NIGHT AND CREST NEAR 21.3 FEET MONDAY.
* IMPACT...AT 21.0 FEET...FLOOD STAGE....MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/26  07/27  07/28  07/29  07/30

MISSOURI RIVER
  CHAMOIS          17  E11.6      13.1   16.7   18.3   17.9   17.8
  GASCONADE        22  E17.9      19.2   22.6   24.0   23.9   23.8
  HERMANN          21   15.4      16.4   19.5   21.2   21.1   21.1
000 
WGUS83 KLSX 260144
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT FRI JUL 25 2008

...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER IN MISSOURI...


  NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES 

  AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

  AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF 5 TO 10 INCHES OF PRECIPITATION
THE PAST 48 HOURS OVER NORTH CENTRAL AND NORTHEASTERN MISSOURI IN
CONJUNCTION WITH AROUND 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-270144-
/O.EXT.KLSX.FL.W.0231.080727T2000Z-080731T0600Z/
/CMSM7.1.ER.080727T2000Z.080728T1200Z.080730T0600Z.NO/
844 PM CDT FRI JUL 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* FROM SUNDAY AFTERNOON TO WEDNESDAY.
* AT 7 PM FRIDAY THE STAGE WAS 11.8 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY 
  AFTERNOON...CREST NEAR 18.0 FEET MONDAY MORNING AND SHOULD FALL   
  BELOW FLOOD STAGE TUESDAY NIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE...LOW LYING BOTTOM LANDS BEGIN 
  TO FLOOD.

$$

MOC073-139-270143-
/O.EXT.KLSX.FL.W.0232.080727T0900Z-000000T0000Z/
/GSCM7.1.ER.080727T0900Z.080728T1800Z.000000T0000Z.NO/
844 PM CDT FRI JUL 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* FROM SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 7 PM FRIDAY THE STAGE WAS 18.1 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SATURDAY 
  NIGHT AND CREST NEAR 23.8 FEET MONDAY.
* IMPACT...AT 22.0 FEET...FLOOD STAGE...MINOR FLOODING BEGINS.

$$

MOC073-139-270143-
/O.EXT.KLSX.FL.W.0233.080728T1800Z-080729T1800Z/
/HRNM7.1.ER.080728T1800Z.080728T1800Z.080728T1800Z.NO/
844 PM CDT FRI JUL 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* FROM MONDAY MORNING TO MONDAY EVENING.
* AT 7:45 PM FRIDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE EARLY 
  MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/26  07/27  07/28  07/29  07/30

MISSOURI RIVER
  CHAMOIS          17  E11.8      13.1   16.1   18.0   17.0   16.9
  GASCONADE        22  E18.1      19.2   22.3   23.7   23.3   23.2
  HERMANN          21   15.8      16.4   19.0   20.9   20.4   20.3
000 
WGUS83 KLSX 261626
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CDT SAT JUL 26 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
 

  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


         THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-261656-
/O.CAN.KLSX.FL.W.0231.000000T0000Z-080731T0600Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM CDT SAT JUL 26 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7 AM SATURDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.7 FEET 
  MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND 
  BEGINS TO FLOOD.


$$

MOC073-139-261656-
/O.CAN.KLSX.FL.W.0233.000000T0000Z-080729T1800Z/
/HRNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM CDT SAT JUL 26 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT HERMANN.
* AT 10:45 AM SATURDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 20.0 FEET 
  EARLY MONDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/27  07/28  07/29  07/30  07/31

MISSOURI RIVER
  CHAMOIS          17   14.4      16.4   16.7   16.5   16.0   14.9
  HERMANN          21   17.8      19.7   20.0   20.0   19.6   18.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 25, 6:53 AM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jul 25, 6:53 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT FRI JUL 25 2008

.DISCUSSION...
/400 AM CDT FRI JUL 25 2008/
RATHER COMPLEX FCST FOR TDY AND TNGT. FCST CHALLENGE FOR THIS
PACKAGE IS LOCATION AND TIMING OF CNVTN THIS AFTN AND TNGT.

ONGOING CNVTN ACRS MO AND IL IS EXPECTED TO CONT TO MOVE SWD THIS
MRNG AND GRADUALLY WEAKEN. THIS SHUD ALLOW FOR A BRIEF LULL LATE
THIS MRNG AND EARLY AFTN BEFORE REFIRING MID TO LATE AFTN ACRS NRN
MO AND SPREAD SEWD ACRS THE CWA. MDLS DEEPEN S/W AS IT PROGRESSES
ACRS THE REGION...SO TSRA SHUD MOVE A BIT FASTER THAN COMPLEX THIS
MRNG. STILL...UPWARDS OF 7 INCHES HAS ALREADY FALLEN ACRS PORTIONS
OF NRN MO...WILL NOT TAKE MUCH PRECIP TO CAUSE MORE FLASH
FLOODING. THEREFORE...HAVE EXTD THE FFA UNTIL 12Z SAT.

BULK OF SAT POPS ARE DUE TO UNCERTAINTY OF TIMING. COMPLEX TNGT
SHUD PUSH OUT OF THE CWA DURING THE MRNG HRS AS SFC RIDGE BUILDS
INTO THE AREA. HAVE DELAYED POPS A BIT AS THINK MDLS PUSH PRECIP
SEWD TOO FAST.

BETTER PRECIP CHCS RETURN SAT NGT AND SUN AS A S/W DROPS SE ACRS
THE AREA. MDLS INDICATE ANOTHER MCS DEVELOPING ACRS SRN SOUTH
DAKOTA SAT EVE AND PROPAGATING SEWD INTO CNTL IA. SHUD BE SOME WAA
TSRA ALONG THE SRN FLANK OF THIS MCS THAT SHUD REACH PORTIONS OF
CNTL MO BY SUNRISE SUN MRNG. THESE TSRA SHUD CONT ACRS NRN AND
NERN PORTIONS OF THE CWA DURING THE DAY SUN.

LITTLE IF ANY CHANGES WERE MADE BEYOND DAY 4.

OVERALL FCST HAS TRENDED TWD THE NAM...LOCAL WRF MDL AND ECMWF.
THESE MDLS HAVE BEEN PERFORMING BETTER THAN UKMET AND GFS THE PAST
WEEK AND HAVE BEEN FAIRLY CONSISTENT WITH PLACEMENT/TIMING OF
FEATURES.

FOR TEMPS DURING SHORT TERM...HAVE TRENDED TWD THE COOLER MOS
TEMPS TDY/TNGT AND TWD AVG FOR THE WEEKEND. TDY IS EXPECTED TO BE
A BIT WRMR. SHUD BE A BREAK IN PRECIP ALLOWING TEMPS TO CLIMB INTO
THE LWR TO MID 80S TDY. TMW IS EXPECTED TO BE A LITTLE WRMR AS
SKIES CLR OUT DURING THE MRNG. FOR SUN...WRMFNT LIFTS N OF THE
AREA AHEAD OF APPROACHING SYSTEM.

TILLY

&&

.AVIATION...
/638 AM CDT FRI JUL 25 2008/
FOR THE 12Z TAFS...
NEXT BATCH OF RAIN AND SOME EMBEDDED TSRA MOVING THROUGH NE AND
CENTRAL MO INTO STL METRO AREA ATTM. LIGHTNING DATA AND STLT DATA
SHOW AN OVERALL WEAKING TREND IN THE LAST HOUR OR SO AND THE
QUESTION FOR THIS MORNING ACTIVITY IS THE AMOUNT OF THUNDER. KEPT
TEMPO THUNDER IN KCOU AND KUIN WITH JUST VCTS MENTIONED IN STL
AREA TAFS. ANTICIPATING THIS AREA OF PCPN WILL SHIFT SE OF ALL THE
TAF SITES BY 15-16Z WITH A LULL UNTIL LATE AFTERNOON OR EARLY
EVENING. QUASI WARM FRONT WILL REMAIN DRAPPED THROUGH CENTRAL MO
AND LIFTING VIA ANOTHER SHORTWV AND THE LLJ SHOULD INITIATE NEXT
ROUND ACROSS NORTHERN MISSOURI BY EARLY EVENING. EXACT LOCATION
AND TIMING IS A LITTLE UNCERTAIN ALTHO OVERALL STORM MOTION SHOULD
BE TO THE SOUTHEAST. INTRODUCED A PROB GROUP IN THE TAFS TONIGHT
REFLECTING CURRENT THINKING ON TIMING/BEST POTENTIAL FOR IMPACT.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-KNOX-LEWIS-LINCOLN-MARION-MONROE-MONTGOMERY-PIKE-
     RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 25, 4:36 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
436 AM CDT FRI JUL 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
436 AM CDT FRI JUL 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT OVER MUCH OF THE AREA.
SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL...LARGE HAIL AND DAMAGING WINDS. A FLASH FLOOD WATCH IS
IN EFFECT FOR TONIGHT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI
AS WELL AS WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION...PLEASE
REFER TO THE WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON SATURDAY AND INTO SUNDAY
NIGHT. SOME OF THE STORMS MAY ALSO BE STRONG OR SEVERE ACROSS
CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL ILLINOIS PRODUCING
STRONG WINDS...HAIL...AND LOCALLY HEAVY RAINFALL.

THE COMBINATION OF HOT WEATHER AND HUMIDITY IS EXPECTED TO PUSH
HEAT INDICES IN THE CITY OF ST. LOUIS TO AROUND 100 DEGREES ON
SATURDAY AFTERNOON.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS OVER ONE INCH AND
ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Jul 25, 7:23 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 AM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0721 AM     FLASH FLOOD      5 NW PALMYRA            39.85N  91.59W
07/25/2008                   MARION             MO   LAW ENFORCEMENT

            ROUTE J CLOSED DUE TO HIGH WATER AT THE SHELBY AND
            MARION COUNTY LINE.

&&

EVENT NUMBER LSX0800715

TILLY
Local storm report, Jul 25, 7:54 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0738 AM     HEAVY RAIN       3 SW NEW MELLE          38.68N  90.92W
07/25/2008  M2.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0800716

TILLY
Local storm report, Jul 25, 8:24 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 AM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0821 AM     HEAVY RAIN       CENTRALIA               39.21N  92.13W
07/25/2008  M4.25 INCH       BOONE              MO   TRAINED SPOTTER

            RAINFALL BETWEEN 9PM THURSDAY UNTIL 5AM FRIDAY.

&&

EVENT NUMBER LSX0800717

DYE
Local storm report, Jul 25, 8:27 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 AM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HEAVY RAIN       NOVELTY                 40.01N  92.21W
07/25/2008  M4.38 INCH       KNOX               MO   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM

&&

EVENT NUMBER LSX0800718

DYE
Local storm report, Jul 25, 9:08 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
908 AM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     SHELBYVILLE             39.81N  92.04W
07/24/2008                   SHELBY             MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN AND CARPORT DAMAGED...ALSO HAD
            SMALL HAIL

1230 AM     FLASH FLOOD      2 E SHELBINA            39.69N  92.00W
07/25/2008                   SHELBY             MO   LAW ENFORCEMENT

            WATER RESCUE OF SEVERAL VEHICLES STRANDED IN 18 INCH
            DEEP WATER ON U.S. 36.

0111 AM     FLASH FLOOD      SHELBINA                39.69N  92.04W
07/25/2008                   SHELBY             MO   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES THROUGHOUT THE COUNTY. U.S.
            HIGHWAY 36 IS CLOSED EAST OF LENTNER...EAST OF
            SHELBINA...AND NEAR HUNNEWELL. HIGHWAY 15 IS CLOSED IN
            SPOTS. HIGHWAY 151 IS CLOSED NORTH OF CLARENCE. ROUTE
            N...J..AA...AND K ARE CLOSED IN SPOTS. ROUTE DD IS
            CLOSED WEST OF MAUD AND ROUTE J WEST OF SHELBYVILLE.

0120 AM     FLASH FLOOD      PARIS                   39.48N  92.00W
07/25/2008                   MONROE             MO   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING. WATER RESCUE DUE
            TO SEVERAL VEHICLES STRANDED.

0145 AM     FLASH FLOOD      2 SW CENTER             39.49N  91.56W
07/25/2008                   RALLS              MO   LAW ENFORCEMENT

            WATER RESCUE. TWO MALES RESCUED FROM A TREE AFTER THEIR
            VEHICLE WAS SWEPT OFF HIGHWAY 19 NEAR ROUTE EE.

0418 AM     FLASH FLOOD      2 E NOVELTY             40.01N  92.17W
07/25/2008                   KNOX               MO   DEPT OF HIGHWAYS

            STATE ROUTE 15 CLOSED DUE TO HIGH WATER.

0420 AM     FLASH FLOOD      PERRY                   39.43N  91.67W
07/25/2008                   RALLS              MO   LAW ENFORCEMENT

            SEVERE FLOODING ON LICK CREEK. SEVERAL LARGE UNOCCUPIED
            CAMPING TRAILERS WASHED AWAY AND DESTROYED. SEVERAL
            COUNTY ROADS COMPLETELY WASHED OUT. ONE HOUSE INUDATED
            BY 4 FEET OF WATER BUT OCCUPANT ESCAPED UNINJURED.
            HIGHWAY 19 IS CLOSED DUE TO 2 TO 3 FEET OF FLOWING
            WATER.

0424 AM     FLASH FLOOD      5 W CURRYVILLE          39.35N  91.44W
07/25/2008                   PIKE               MO   LAW ENFORCEMENT

            HIGHWAY 154 CLOSED FROM 5 TO 15 MILES WEST OF
            CURRYVILLE.

0426 AM     FLASH FLOOD      PERRY                   39.43N  91.67W
07/25/2008                   RALLS              MO   DEPT OF HIGHWAYS

            ROUTE B CLOSED DUE TO HIGH WATER.

0433 AM     HEAVY RAIN       PERRY                   39.43N  91.67W
07/25/2008  M5.40 INCH       RALLS              MO   MESONET

            CURRENT STORM TOTAL. 2.70 INCHES OF THIS TOTAL FELL
            BETWEEN 11 AND 12 PM ON JULY 24.

0435 AM     FLASH FLOOD      VANDALIA                39.31N  91.49W
07/25/2008                   AUDRAIN            MO   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED INCLUDING HIGHWAY 54.

0609 AM     FLASH FLOOD      1 S CURRYVILLE          39.33N  91.34W
07/25/2008                   PIKE               MO   CO-OP OBSERVER

            ROUTE M IS CLOSED WITH APPROX ONE FOOT OF WATER FLOWING
            OVER THE ROAD.

0612 AM     FLASH FLOOD      3 E VANDALIA            39.31N  91.43W
07/25/2008                   PIKE               MO   CO-OP OBSERVER

            ROUTE V AT AUDRAIN AND PIKE COUNTY LINE IS CLOSED DUE
            TO HIGH WATER

0615 AM     FLASH FLOOD      3 NE NEW HARTFORD       39.23N  91.24W
07/25/2008                   PIKE               MO   CO-OP OBSERVER

            ROUTE Y IS CLOSED DUE TO HIGH WATER

0721 AM     FLASH FLOOD      5 NW PALMYRA            39.85N  91.59W
07/25/2008                   MARION             MO   LAW ENFORCEMENT

            ROUTE J CLOSED DUE TO HIGH WATER AT THE SHELBY AND
            MARION COUNTY LINE.

0738 AM     HEAVY RAIN       3 SW NEW MELLE          38.68N  90.92W
07/25/2008  M2.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0821 AM     HEAVY RAIN       CENTRALIA               39.21N  92.13W
07/25/2008  M4.25 INCH       BOONE              MO   TRAINED SPOTTER

            RAINFALL BETWEEN 9PM THURSDAY UNTIL 5AM FRIDAY.

0825 AM     HEAVY RAIN       NOVELTY                 40.01N  92.21W
07/25/2008  M4.38 INCH       KNOX               MO   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM

&&

EVENT NUMBER LSX0800701 LSX0800704 LSX0800702 LSX0800703 LSX0800705
LSX0800706 LSX0800707 LSX0800708 LSX0800709 LSX0800710 LSX0800711
LSX0800712 LSX0800713 LSX0800714 LSX0800715 LSX0800716 LSX0800717
LSX0800718

JPK
Local storm report, Jul 25, 9:16 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       LOUISIANA               39.44N  91.06W
07/25/2008  M2.75 INCH       PIKE               MO   TRAINED SPOTTER

            THE RAIN FELL MOSTLY BETWEEN 8AM THURSDAY AND 8AM
            FRIDAY.

&&

EVENT NUMBER LSX0800719

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 10:05 PM CDTSevere Thunderstorm WarningLSXAudrain, Ralls40 min
Jul 24, 10:23 PM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby12 hr
Jul 24, 11:19 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls41 min
Jul 25, 12:51 AM CDTFlash Flood WarningLSXAudrain, Pike, Ralls12 hr
Jul 25, 2:20 AM CDTRiver Flood WarningLSXMarion4 days
Jul 25, 7:08 AM CDTFlash Flood WarningLSXBoone, Callaway, Montgomery5 hr
Jul 25, 9:54 AM CDTRiver Flood WarningLSXMarion25 hr
Jul 25, 10:20 AM CDTRiver Flood WarningLSXLincoln29 hr
Jul 25, 10:20 AM CDTRiver Flood WarningLSXLincoln7 days
Jul 25, 10:23 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby8 hr
Jul 25, 11:35 AM CDTRiver Flood WarningLSXCallaway, Osage24 hr
Jul 25, 11:35 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Jul 25, 12:01 PM CDTAreal Flood WarningLSXBoone, Callaway, Montgomery8 hr
Jul 25, 12:04 PM CDTRiver Flood WarningLSXMarion34 hr
Jul 25, 12:04 PM CDTRiver Flood WarningLSXPike8 days
Jul 25, 12:04 PM CDTRiver Flood WarningLSXPike9 days
Jul 25, 12:04 PM CDTRiver Flood WarningLSXLincoln9 days
Jul 25, 12:04 PM CDTRiver Flood WarningLSXSaint Charles10 days
Jul 25, 12:51 PM CDTAreal Flood WarningLSXAudrain, Pike8 hr
Jul 25, 6:10 PM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby12 hr
Jul 25, 6:40 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau50 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.